Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some problems of nonlinear integral equations in measure spaces


Author: R. R. Sharma
Journal: Proc. Amer. Math. Soc. 51 (1975), 313-321
MSC: Primary 45G99
DOI: https://doi.org/10.1090/S0002-9939-1975-0372560-6
MathSciNet review: 0372560
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An existence theorem is proved by the method of successive approximations for abstract nonlinear integral equations formulated in [1]. Some integral inequalities and extremal solutions are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45G99

Retrieve articles in all journals with MSC: 45G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0372560-6
Article copyright: © Copyright 1975 American Mathematical Society